MathSciNet Relay Station
MathSciNet bibliographic data
MR667223 03E60 (03C62 03E15 03E55)
Steel, John R. Determinacy in the Mitchell models. Ann. Math. Logic 22 (1982), no. 2, 109–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement